Lancaster EPrints

Palmer, Theodore W. Banach algebras and the general theory of $*$-algebras, vol. II, $*$-Algebras (Cambridge University Press, 2001), 834 pp., 0 521 36638 0 (hardback) £90.00

Dales, H.G. (2004) Palmer, Theodore W. Banach algebras and the general theory of $*$-algebras, vol. II, $*$-Algebras (Cambridge University Press, 2001), 834 pp., 0 521 36638 0 (hardback) £90.00. Proceedings of the Edinburgh Mathematical Society, 47 (3). pp. 756-761. ISSN 0013-0915

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Proceedings of the Edinburgh Mathematical Society
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67581
Deposited By: ep_importer_pure
Deposited On: 19 Nov 2013 09:14
Refereed?: Yes
Published?: Published
Last Modified: 10 Oct 2017 18:16
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/67581

Actions (login required)

View Item